# SDR C2XA08IA207

- Difficulty date: September 4, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,350 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR (1) EMERGENCY LIGHT BATTERY WAS FOUND TO BE DEAD. MAINT REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY.  OPS CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (K)
